Schubert cells and flag space cohomologies
Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 1, pp. 64-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1973_7_1_a6,
author = {J. H. Bernstein and I. M. Gel'fand and S. I. Gel'fand},
title = {Schubert cells and flag space cohomologies},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {64--65},
year = {1973},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1973_7_1_a6/}
}
J. H. Bernstein; I. M. Gel'fand; S. I. Gel'fand. Schubert cells and flag space cohomologies. Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 1, pp. 64-65. http://geodesic.mathdoc.fr/item/FAA_1973_7_1_a6/